# SDR 98ZZZM158

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL OF FLT 607 TO GSO, FOUND LAS 5 WHITE FLOOR PROX LIGHTS INOP.  FOUND WIRE PULLED OUT OF SPLICE.  RE-SPLICED WIRES PER BOEING SOP 20-11-03.  STOWED WIRES AND THE LIGHTS OPS CHECKED GOOD.  (M)
